# SDR DHL200072418C

- Difficulty date: March 14, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND MAIN CABIN COMPT SEAT TRACK HAS CORROSION BS 720E - 720D RBL 24.  REMOVED SEAT TRACK AT BS 720E - 720D RBL 24 AS PER SRM 53-10-5 & 51-3-2.  INSTALLED NEW SEAT TRACK FROM STA 720D TO STA 740 RBL 24 AS PER SRM 53-10-5 FIG 7.  ALODINED AND PRIMED PER SRM 51-10-2.
